MAUDE Adverse Event Report: OSTEOTECH. INC GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE

OSTEOTECH. INC GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE
Catalog Number T43102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Autoimmune Disorder (1732); Skin Discoloration (2074); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2015, patient underwent a surgery where titanium plate and screws were implanted at levels c4-5 and c5-6.Reportedly, post-op, patient had swelling on his neck, rheumatoid arthritis and auto-immune disease.Reportedly, ¿patient cannot work anymore and his skin near neck has turned red.¿ patient also has a tumor.Allergy test revealed that the patient is allergic to nickel and chromium.The doctors do not know what the symptoms are related to and now are looking at the devices to see if he might be allergic to the devices.
 
Additional Manufacturer Narrative
Corrected information: sex.If information is provided in the future, a supplemental report will be issued.

Brand Name
GRAFTON DBM
Common Device Name
BONE GRAFTING MATERIAL, HUMAN SOURCE
Manufacturer (Section D)
OSTEOTECH. INC
201 industrial way west
eatontown NJ 07724
MDR Report Key6217070
Report Number2246640-2017-00002
Device Sequence Number998138
Product Code NUN
UDI-Device Identifier00643169123175
UDI-Public00643169123175
Combination Product (Y/N)N
PMA/510(K) Number
K051188
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2018
Device Catalogue NumberT43102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by Manufacturer12/21/2016
Initial Report FDA Received Date01/02/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR